Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/28442
Title: Process tolerance allocation in angular tolerance charting
Authors: Xue, J
Ji, P 
Issue Date: 2004
Source: International journal of production research, 2004, v. 42, no. 18, p. 3929-3945
Abstract: The paper deals with the process tolerance allocation problem for manufacturing a product with angular features in two-dimensional angular tolerance charting. First, a discrete interval cost-tolerance model is investigated to represent the relationship between manufacturing cost and tolerance. Then a multichoice knapsack model is formulated to allocate systematically the best tolerance to each individual machining dimension in both radial and axial directions with the objective of minimizing the total manufacturing cost. Furthermore, a genetic algorithm is developed to obtain the optimal solution to the multichoice knapsack model. Finally, a numerical example is presented to illustrate the model and the approach developed.
Publisher: Taylor & Francis
Journal: International journal of production research 
ISSN: 0020-7543
EISSN: 1366-588X
DOI: 10.1080/00207540410001699390
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

17
Last Week
0
Last month
0
Citations as of Aug 28, 2020

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
0
Citations as of Sep 18, 2020

Page view(s)

144
Last Week
0
Last month
Citations as of Sep 14, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.